Citation: Prometheus. "Extreme, Dangerous Hypersensitivity: An Experience with 2C-T-7 (exp25721)". Erowid.org. Jul 30, 2003. erowid.org/exp/25721
Having a very extensive 'CV' in regard of experience with different psychoactive (especially psychedelic) substances, I was looking forward to try out this reputedly quite benign and visually impressive phenethylamine.
I had received a capsule with 30 mg from a friend. I know that 30 mg is a high dose for a first test, but it was the only dose available, and dividing it into two unsatisfying doses seemed like a waste to me. I have had lots of positive experiences with related compounds, like 2C-B, 2C-I and DOB, so I saw no real danger in the experiment. The relatively few overdoses I had heard about, was with combining with other drugs or snorting the 2C-T-7.
Our group, consisting of 7-8 people, had eaten a good brunch, and prepared to a night of dedicated tripping in some desolate woods. We brought firewood, different trip-toys, lots of nitrous and other essentials for tripping. The others took a quite high dose of AMT, and quite envied me for having a totally new experience to look forward to.
We started about 8 in the evening.
0:00: The capsule ingested. Had been drinking a few beers over the day to relax, but not enough to really feel the alcohol.
0:25: The first signs of something. A psychedelic awareness, and some discomfort in the stomach. Thought this to be unusually fast, when comparing to the usual onset of the drug, and the fact that it was eaten in a capsule.
0:35: Gave up controlling the nausea, and puked. It helped a bit.
0:45: Puked again. Things were already swimming for my eyes. From then on I have a quite long black-out. At least an hour goes by before I can remember anything again, because darkness had set in. But apparently I just sat by myself and looked wasted.
From here on things take a very sinister turn. I was certain that I was participating in a test of a new non-lethal chemical warfare agent, being tested in the woods in secrecy by the military. My friends looked strange and alien, and were apparently on the side of the testers. I repeatedly shouted for them to stop the experiment, that I was rough, but even I couldn't take any more, and that I needed medical attention. NOW! After having complied in the experiments, the least they could do was to get me a helicopter and take me to a hospital. By then I have no recollection at all of taking a drug.
Things switch to even darker delusions. I experience the violent death in first person, apparently of 'previous incarnations', which I don't believe in. During this phase of the trip, I bleed to death, am blown to pieces and try to hold on to my entrails, and much more. I experience 8-10 of these deaths, all with extreme pain and desperation. Of course I keep shouting for medical attention. The entire scenery change, and I switch from being on a railroad-station, to being on a hi-tech battlefield. Apparently all what I thought of as my previous life was just another set in a intergalactic game, played against some sort of eternal rival. By getting in this situation I had ended up 'check-mate' again, and the game was lost. I was going to die, and had to live through the previous 'lost games' again before.
My friends were trying to contact me, but I wasn't coherent. At some point I get 15 mg diazepam to get me grounded again. Later I get 80 mg propranolol to kick down the blood-pressure, as I was sure it was killing me. Asks seriously if I can't get it in a intercerebrospinal injection. After a few hours of increasingly incoherent talking and shouting, I get 25 mg diazepam more.
By then I was in an extremely scizophrenic and paranoid state, switching between different personalities about every 2 minutes. No one was allowed to get near me, and I even kept people away with some martial arts. The kicks were just marked, and no one got hurt, but it was scary enough for the not quite sober co-trippers anyway.
About 5 am the Valium either kicks me down, or the drug stops working. I return to reality slowly, but have a weak memory of the next hours, probably because of all the downers in my system.
If we had been near civilization, I would have ended up in a hospital. This is the totally last resort to the group, but it was called for in this situation. The drug had a dangerously toxic effect on my body. This was not tripping, but complete distortion of reality. As far as I know, real delusions only occur if you have reached very toxic levels of a drug.
The after-effects have been severe. Waking up in the night, being sure I'm bleeding to death (again). Having to reconstitute most of my personality, in a slow proces. Fighting extreme depression. All the mess in my mind is about to have been cleaned up. I took 20 mg 2C-B about a week after, to ensure that my 'trip-space' wasn't screwed up for good. It worked out well, and helped me towards healing. But there's still a bit left to go.
The big morale: DON'T expect the 2C-T's (or another untried group of drugs) to work like the drugs they are chemically similar to. Apparently I am just extremely hypersensitive to this drug, to a dangerous degree, and it would be madness for me to go anywhere near it again.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.